# SDR 2007UALA01282

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 37,139 hours, 10,270 cycles
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Latch
- Condition: Faulty
- Location: Overhead Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD RAFT STOWAGE COMPARTMENT WILL NOT OPEN.  [SUP 05-16-07]  ADJUSTED LATCH. OP CHECKS OK.
